# SDR SWAA2021061577003

- Difficulty date: May 25, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 44,998 hours, 22,643 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 45-005; PANEL 651FB OUTBOARD ATTACH ANGLE; FORWARD ATTACH POINT; ATTACH BRACKET COMMON TO WING IS CRACKED IN HALF. ; / REMOVED AND REPLACED PANEL 651FB OUTBOARD ATTACH ANGLE COMMON TO WING WITH P/N 115A5552-2 A52333 IAW SRM 51-40-02-0G-0; VERIFIED ITEM 1. AUDITED.
